MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Catalog Number 734-07
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they were getting a patient line open message on arctic sun device s/n (b)(6).Flow rate (fr) was 0lpm, inlet pressure (ip) was -0.6psi, circulation pump command (cpc) was 100%, pump hours were 3016.5, system hours were 3174.8.Stopped therapy.Emptied and disconnected the pads.Placed device in manual mode.Inlet pressure (ip) remained around -2psi.Advised to send device to biomed and change to another device.On a follow-up call nurse stated they could see a hole in the fluid delivery line.It was reported that they changed to arctic sun device s/n (b)(6), but now they were having a different problem.The device will not fill.Water level with one bar.Fluid deliver line attached with nothing attached to fluid delivery line.Had nurse remove the fluid delivery line and plug the ports on the back of the machine to see if they could feel suction.Reservoir filled when she plugged the ports.Connected pads and tried to start therapy.Flow rate was 0lpm, inlet pressure was -0psi, circulation pump command was 100%.Pump hours 5071.5, system hours 5317.2.Stopped therapy.Disconnected pads and started manual mode.Inlet pressure and flow remained at 0.Explained it seems to be a problem with the fluid delivery line.Suggested getting the fdl from the first device ((b)(6)) but stated they could see a visible hole in the fdl.They could not see visible damage on the fdl connected to (b)(6).Suggested obtaining another fdl or device.They asked about changing the pads.Advised against it.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause for the reported event could not be determined.It was reported that they changed to arctic sun device s/n (b)(6), but now they were having a different problem.The device will not fill.Water level with one bar.Fluid deliver line attached with nothing attached to fluid delivery line.Had nurse remove the fluid delivery line and plug the ports on the back of the machine to see if they could feel suction.Reservoir filled when she plugged the ports.Connected pads and tried to start therapy.Flow rate was 0lpm, inlet pressure was -0psi, circulation pump command was 100%.Pump hours 5071.5, system hours 5317.2.Stopped therapy.Disconnected pads and started manual mode.Inlet pressure and flow remained at 0.Explained it seems to be a problem with the fluid delivery line.Suggested getting the fdl from the first device ((b)(6)) but stated they could see a visible hole in the fdl.They could not see visible damage on the fdl connected to (b)(6).Suggested obtaining another fdl or device.They asked about changing the pads.Advised against it.A dhr review is not required as the lot number is unknown.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Common Device Name
FLUID DELIVERY LINES
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23404101
Report Number1018233-2025-09653
Device Sequence Number4927732
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown